(Closed) Side effects after coming off of the pill?

posted 5 years ago in Wellness
Post # 3
Member
6209 posts
Bee Keeper
  • Wedding: August 2013 - The Liberty House

I felt so much better after getting off the pill. I was happier, had more energy, and my sex drive increased.

Post # 4
Member
4575 posts
Honey bee
  • Wedding: April 2012

I actually didnt feel anything at all.  I just broke out like a teenager lol..it was awful, but my cycles were normal. Thankfully I had no side effects other than acne.

Post # 6
Member
823 posts
Busy bee
  • Wedding: August 2013

I didn’t have any side effects, except my acne came back after about 4 months after I went off (and I thought I had grown out of it! Darnit!).

Post # 7
Member
3737 posts
Sugar bee
  • Wedding: August 2013

I was nauseous for about six weeks. It was miserable.

Post # 8
Member
1941 posts
Buzzing bee
  • Wedding: July 2012

Shooting pains in breasts, A few more zits, increased sex drive, I cried at everything for a few days and cramps. 

Post # 9
Member
1891 posts
Buzzing bee
  • Wedding: May 2011

Bad: acne, cramps, period lasting longer

Good: happier, more sex drive, lost weight

The topic ‘Side effects after coming off of the pill?’ is closed to new replies.

Get our weekly roundup of the best of Weddingbee.
I agree to receive emails from the site. I can withdraw my consent at any time by unsubscribing.

Find Amazing Vendors